I think I figured out what my problem is, the probiotic I ordered. I can't say for sure, but they are to cause bacteria die off the company said, but normally those are flu lick symptoms she said. Well it's been exactly 2 hours since I took the probiotics and bam a slow creep of pain, burning and itching. I'm going to GYNO right now and pee in a cup to rule out bacteria in the vagina i.e UTI (urinary tract infection) Western meds, if I could find ones that didn't make me poop my pants would be great. I ordered Asacol and Bently today from my doc and should have tomorrow. How much does anyone know is ASACOl without prescript
ion coverage? I've read some people experience anxiety on asacol too, it's annoying. It makes me have "nervous" feelings. I'm off to pee in a cup!
Very mild left sided (could have fooled me with the "mild") UC. STARTED LDN ON 1/25/09. Supplements: Cod Liver, Probiotics, multi whole food vitamin, olive leaf extract.